# SDR AALA201807169037

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 54,737 hours, 23,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS,  PTP SHOWS THE MESSAGE: EPSU EXT LOAD FWD L AT FWD GALLEY AREA.  PERFORMED TROUBLESHOOTING IAW TSM 33-51-00-810-808-A AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A AND TESTED OK.
